Lunardi, José T. (2017) A note on the Duffin-Kemmer-Petiau equation in (1+1) space-time dimensions. Journal of Mathematical Physics, 58. 123501pp. doi:10.1063/1.5016163
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A note on the Duffin-Kemmer-Petiau equation in (1+1) space-time dimensions | ||
Journal | Journal of Mathematical Physics | ||
Authors | Lunardi, José T. | Author | |
Year | 2017 (December) | Volume | 58 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5016163Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771251 | Long-form Identifier | mindat:1:5:5771251:0 |
GUID | 0 | ||
Full Reference | Lunardi, José T. (2017) A note on the Duffin-Kemmer-Petiau equation in (1+1) space-time dimensions. Journal of Mathematical Physics, 58. 123501pp. doi:10.1063/1.5016163 | ||
Plain Text | Lunardi, José T. (2017) A note on the Duffin-Kemmer-Petiau equation in (1+1) space-time dimensions. Journal of Mathematical Physics, 58. 123501pp. doi:10.1063/1.5016163 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 58. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |